Advertisement

Can erectile dysfunction drugs cause hearing loss?

The FDA has received 29 reports of men being treated for erectile dysfunction (ED) experiencing sudden or temporary hearing loss shortly after taking Viagra (sildenafil), Cialis (tadalafil), or Levitra (vardenafil). However, it is unclear whether the hearing loss was caused by the ED medication, by a medical condition associated with ED, or by a combination of the two. More recently, a 2010 study published in the Archives of Otolaryngology-Head and Neck Surgery found that men taking Viagra -- but not those taking Cialis or Levitra -- experienced hearing loss.

If you notice any loss of hearing after taking medication for ED, tell your doctor right away and stop taking the medication.

Continue Learning about Erectile Dysfunction Treatment

Can Treatment for Erectile Dysfunction Depend on Other Conditions?
Can Treatment for Erectile Dysfunction Depend on Other Conditions?
Lose Belly Fat, Improve Your Sex Life
Lose Belly Fat, Improve Your Sex Life
What Type of Physician Treats Erectile Dysfunction?
What Type of Physician Treats Erectile Dysfunction?
Do Erectile Dysfunction Patients Accept the Steps of Treatment?
Do Erectile Dysfunction Patients Accept the Steps of Treatment?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.